# SDR 2003F00373

- Difficulty date: April 25, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9249 - MCO/MIA - DURING FLIGHT, LEFT AMBER FIRE DISCHARGE ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  CONTINUED TO MIA AND LANDED WITHOUT INCIDENT.  CLEANED CONNECTOR ON LEFT FIRE BOTTLE. OPERATIONAL CHECK GOOD.  (M)
